Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 59, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jun 6, 2011, 2:28 PM PDT. It took effect at Jun 7, 2011, 9:00 AM PDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2011, 2:28 PM PDT (21:28 UTC)
- In effect from
- Jun 7, 2011, 9:00 AM PDT
- Expired
- Jun 8, 2011, 8:47 AM PDT
- In force
- 24 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
719 WHUS76 KEKA 062128 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 228 PM PDT MON JUN 6 2011 ...INCREASING N WINDS ON TUE... .A BUILDING RIDGE OVER THE REGION WILL BRING A TIGHTENING PRESSURE GRADIENT AND INCREASING WINDS ACROSS THE AREA BEGINNING TUE. PZZ475-071000- /O.NEW.KEKA.SC.Y.0059.110607T1600Z-110610T2000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 228 PM PDT MON JUN 6 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 1 PM FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 1 PM FRIDAY. WINDS: N WINDS WILL INCREASE ON TUE OVER 20 KT. WINDS WILL CONTINUE TO INCREASE RAMP UP INTO FRI WHEN GALES ARE POSSIBLE. WAVES: SHORT PERIOD WIND GENERATE SEAS WILL BUILD AS A RESULT OF INCREASING WINDS THROUGH THE WEEK. A LONG PERIOD S SWELL WILL ALSO BE MOVING THROUGH THE WATERS WITH PERIODS OF GREATER THAN 15 SEC. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
7 follow-up statements
577 WHUS76 KEKA 070350 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 850 PM PDT MON JUN 6 2011 ...INCREASING N WINDS ON TUE... .A BUILDING RIDGE OVER THE REGION WILL BRING A TIGHTENING PRESSURE GRADIENT AND INCREASING WINDS ACROSS THE AREA BEGINNING TUE. PZZ475-071300- /O.EXT.KEKA.SC.Y.0059.110607T1600Z-110612T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 850 PM PDT MON JUN 6 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM TUESDAY TO 11 PM PDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM TUESDAY TO 11 PM PDT SATURDAY. WINDS: N WINDS WILL INCREASE TO SCA LEVEL ON TUESDAY...AND WILL CONTINUE TO INCREASE RAMP UP INTO THE WEEKEND WITH GALE FORCE GUSTS POSSIBLE STARTING WEDNESDAY. WAVES: SHORT PERIOD WIND-GENERATED SEAS WILL BUILD AS A RESULT OF INCREASING WINDS. A LONG PERIOD S SWELL WILL ALSO BE MOVING THROUGH THE WATERS WITH PERIODS OF GREATER THAN 15 SEC. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
989 WHUS76 KEKA 070930 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 AM PDT TUE JUN 7 2011 PZZ470-071730- /O.EXB.KEKA.SC.Y.0059.110607T2200Z-110608T2200Z/ /O.NEW.KEKA.GL.A.0016.110608T2200Z-110609T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 230 AM PDT TUE JUN 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PDT WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PDT WEDNESDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT. * WINDS...N WINDS WILL INCREASE TODAY WITH GUSTS TO 25 KT THIS AFTERNOON. WINDS WILL PEAK AT 20 TO 30 KT WITH GUSTS TO GALE FORCE WED. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL BUILD TODAY WITH COMBINED SEAS PEAKING AROUND 13 TO 15 FT AT 8 TO 10 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-071730- /O.EXB.KEKA.SC.Y.0059.110607T2200Z-110612T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 230 AM PDT TUE JUN 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT SATURDAY. * WINDS...N WINDS WILL INCREASE TODAY WITH GUSTS TO 25 KT THIS AFTERNOON. WINDS WILL PEAK AT 15 TO 25 KT WITH A FEW GUSTS UP TO GALE FORCE WED. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL BUILD TODAY WITH COMBINED SEAS PEAKING AROUND 11 TO 13 FT AT 8 TO 10 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-071730- /O.EXB.KEKA.SC.Y.0059.110608T0300Z-110612T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 230 AM PDT TUE JUN 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 11 PM PDT SATURDAY. * WINDS...N WINDS WILL INCREASE TODAY WITH GUSTS TO 25 KT THIS EVENING. WINDS WILL PEAK AT 15 TO 25 KT WITH GUSTS TO 30 KT WED. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL BUILD TODAY WITH COMBINED SEAS PEAKING AROUND 9 TO 11 FT AT 8 TO 10 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-071730- /O.EXT.KEKA.SC.Y.0059.110607T1600Z-110608T1600Z/ /O.NEW.KEKA.GL.A.0016.110608T1600Z-110609T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 230 AM PDT TUE JUN 7 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 AM PDT WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 AM PDT WEDNESDAY. * WINDS...N WINDS WILL INCREASE TODAY WITH GUSTS TO 25 KT BEGINNING THIS MORNING. WINDS WILL PEAK AT 20 TO 30 KT WITH GUSTS TO GALE FORCE WED. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL BUILD TODAY WITH COMBINED SEAS PEAKING AROUND 13 TO 15 FT AT 8 TO 10 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
320 WHUS76 KEKA 071601 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 901 AM PDT TUE JUN 7 2011 PZZ475-080015- /O.CON.KEKA.SC.Y.0059.000000T0000Z-110608T1600Z/ /O.CON.KEKA.GL.A.0016.110608T1600Z-110609T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 901 AM PDT TUE JUN 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT. * WINDS...N WINDS WILL INCREASE TODAY WITH GUSTS TO 25 KT. WINDS WILL PEAK AT 20 TO 30 KT WITH GUSTS TO GALE FORCE WED. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL BUILD TODAY WITH COMBINED SEAS PEAKING AROUND 13 TO 15 FT AT 8 TO 10 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-080015- /O.CON.KEKA.SC.Y.0059.110607T2200Z-110608T2200Z/ /O.CON.KEKA.GL.A.0016.110608T2200Z-110609T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 901 AM PDT TUE JUN 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PDT WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT. * WINDS...N WINDS WILL INCREASE TODAY WITH GUSTS TO 25 KT THIS AFTERNOON. WINDS WILL PEAK AT 20 TO 30 KT WITH GUSTS TO GALE FORCE WED. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL BUILD TODAY WITH COMBINED SEAS PEAKING AROUND 13 TO 15 FT AT 8 TO 10 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-080015- /O.CON.KEKA.SC.Y.0059.110607T2200Z-110612T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 901 AM PDT TUE JUN 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT SATURDAY. * WINDS...N WINDS WILL INCREASE TODAY WITH GUSTS TO 25 KT THIS AFTERNOON. WINDS WILL PEAK AT 15 TO 25 KT WITH A FEW GUSTS UP TO GALE FORCE WED. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL BUILD TODAY WITH COMBINED SEAS PEAKING AROUND 11 TO 13 FT AT 8 TO 10 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-080015- /O.CON.KEKA.SC.Y.0059.110608T0300Z-110612T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 901 AM PDT TUE JUN 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 PM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 PM PDT SATURDAY. * WINDS...N WINDS WILL INCREASE TODAY WITH GUSTS TO 25 KT THIS EVENING. WINDS WILL PEAK AT 15 TO 25 KT WITH GUSTS TO 30 KT WED. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL BUILD TODAY WITH COMBINED SEAS PEAKING AROUND 9 TO 11 FT AT 8 TO 10 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
184 WHUS76 KEKA 072117 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 217 PM PDT TUE JUN 7 2011 PZZ470-080530- /O.EXT.KEKA.SC.Y.0059.110607T2117Z-110608T2200Z/ /O.CON.KEKA.GL.A.0016.110608T2200Z-110609T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 217 PM PDT TUE JUN 7 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT. * WINDS...N WINDS WITH GUSTS TO 25 KT TONIGHT. WINDS WILL PEAK AT 20 TO 30 KT WITH GUSTS TO GALE FORCE WED. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL BUILD TODAY WITH COMBINED SEAS PEAKING AROUND 12 TO 14 FT AT 8 TO 9 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-080530- /O.EXT.KEKA.SC.Y.0059.110607T2117Z-110613T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 217 PM PDT TUE JUN 7 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT SUNDAY. * WINDS...N WINDS WILL PEAK AT 15 TO 25 KT WITH GUSTS TO 30 KT WED. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL BUILD TODAY WITH COMBINED SEAS PEAKING AROUND 9 TO 11 FT AT 8 TO 9 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-080530- /O.CON.KEKA.SC.Y.0059.000000T0000Z-110608T1600Z/ /O.CON.KEKA.GL.A.0016.110608T1600Z-110609T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 217 PM PDT TUE JUN 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT. * WINDS...N WINDS WITH GUSTS TO 25 KT. WINDS WILL PEAK AT 20 TO 30 KT WITH GUSTS TO GALE FORCE WED. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL BUILD TODAY WITH COMBINED SEAS PEAKING AROUND 13 TO 15 FT AT 8 TO 9 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
000 WHUS76 KEKA 080338 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 838 PM PDT TUE JUN 7 2011 PZZ470-081145- /O.CON.KEKA.SC.Y.0059.000000T0000Z-110608T2200Z/ /O.CON.KEKA.GL.A.0016.110608T2200Z-110609T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 838 PM PDT TUE JUN 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT. * WINDS...N WINDS WITH GUSTS TO 25 KT TONIGHT. WINDS WILL PEAK AT 20 TO 30 KT WITH GUSTS TO GALE FORCE WED. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL BUILD TONIGHT WITH COMBINED SEAS PEAKING NEAR 12 TO 14 FT AT 8 TO 9 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-081145- /O.CON.KEKA.SC.Y.0059.000000T0000Z-110608T1600Z/ /O.CON.KEKA.GL.A.0016.110608T1600Z-110609T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 838 PM PDT TUE JUN 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT. * WINDS...N WINDS WITH GUSTS TO 25 KT. WINDS WILL PEAK AT 20 TO 30 KT WITH GUSTS TO GALE FORCE WED. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL BUILD TONIGHT WITH COMBINED SEAS PEAKING NEAR 13 TO 15 FT AT 8 TO 9 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-081145- /O.CON.KEKA.SC.Y.0059.000000T0000Z-110613T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 838 PM PDT TUE JUN 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY. * WINDS...N WINDS WILL 15 TO 25 KT WITH GUSTS TO 30 KT THROUGH SUNDAY. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL BUILD TONIGHT WITH COMBINED SEAS PEAKING NEAR 9 TO 11 FT AT 8 TO 9 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
486 WHUS76 KEKA 080936 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 236 AM PDT WED JUN 8 2011 PZZ470-081745- /O.EXT.KEKA.SC.Y.0059.000000T0000Z-110610T0400Z/ /O.UPG.KEKA.GL.A.0016.110608T2200Z-110609T1000Z/ /O.NEW.KEKA.SE.W.0007.110608T0936Z-110610T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 236 AM PDT WED JUN 8 2011 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 PM PDT THURSDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 9 PM PDT THURSDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...N WINDS 20 TO 30 KT WITH A FEW GUSTS TO 35 KT WILL EASE TO 15 TO 25 KT THU. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AT 11 TO 13 FT WITH A DOMINANT PERIOD OF 8 SECONDS TODAY AND GRADUALLY SUBSIDE THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-081745- /O.EXT.KEKA.SC.Y.0059.000000T0000Z-110613T0600Z/ /O.UPG.KEKA.GL.A.0016.110608T1600Z-110609T1000Z/ /O.NEW.KEKA.SE.W.0007.110608T0936Z-110610T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 236 AM PDT WED JUN 8 2011 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 AM PDT FRIDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 AM PDT FRIDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...N 15 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT WILL CONTINUE THROUGH THE WEEKEND. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AT 12 TO 14 FT WITH A DOMINANT PERIOD OF 8 SECONDS TODAY AND GRADUALLY SUBSIDE THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-081745- /O.EXT.KEKA.SC.Y.0059.000000T0000Z-110609T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 236 AM PDT WED JUN 8 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT THURSDAY. * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT WILL EASE TO 10 TO 20 KT THU. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK NEAR 9 TO 11 FT AT 8 SECONDS TODAY AND GRADUALLY SUBSIDE THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-081745- /O.CON.KEKA.SC.Y.0059.000000T0000Z-110613T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 236 AM PDT WED JUN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY. * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT THROUGH SUNDAY. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK NEAR 9 TO 11 FT AT 8 SECONDS TODAY AND GRADUALLY SUBSIDE THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
852 WHUS76 KEKA 081547 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 847 AM PDT WED JUN 8 2011 PZZ470-090000- /O.CAN.KEKA.SC.Y.0059.000000T0000Z-110610T0400Z/ /O.CON.KEKA.SE.W.0007.000000T0000Z-110610T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 847 AM PDT WED JUN 8 2011 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY. * WINDS...N WINDS 20 TO 30 KT WITH A FEW GUSTS TO 35 KT WILL EASE TO 15 TO 25 KT THU. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AT 11 TO 13 FT WITH A DOMINANT PERIOD OF 8 SECONDS TODAY AND GRADUALLY SUBSIDE THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-090000- /O.CAN.KEKA.SC.Y.0059.000000T0000Z-110613T0600Z/ /O.CON.KEKA.SE.W.0007.000000T0000Z-110610T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 847 AM PDT WED JUN 8 2011 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS...N 15 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT WILL CONTINUE THROUGH THE WEEKEND. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AT 12 TO 14 FT WITH A DOMINANT PERIOD OF 8 SECONDS TODAY AND GRADUALLY SUBSIDE THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-090000- /O.UPG.KEKA.SC.Y.0059.000000T0000Z-110609T2200Z/ /O.EXB.KEKA.SE.W.0007.000000T0000Z-110609T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 847 AM PDT WED JUN 8 2011 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT WILL EASE TO 10 TO 20 KT THU. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK NEAR 9 TO 11 FT AT 8 SECONDS TODAY AND GRADUALLY SUBSIDE THU. LOCALLY HIGHER SEAS NEAR CAPE MENDOCINO UP TO 13 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-090000- /O.UPG.KEKA.SC.Y.0059.000000T0000Z-110613T0600Z/ /O.EXB.KEKA.SE.W.0007.000000T0000Z-110609T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 847 AM PDT WED JUN 8 2011 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT THROUGH SUNDAY. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK NEAR 9 TO 11 FT AT 8 SECONDS TODAY AND GRADUALLY SUBSIDE THU. LOCALLY HIGHER SEAS NEAR CAPE MENDOCINO UP TO 13 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 6, 6:32 AM PDT, 7 hours 56 minutes earlier.
Area forecast discussion, Jun 6, 6:32 AM PDT, 7 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 632 AM PDT MON JUN 6 2011 .SYNOPSIS...OCCASIONAL SHOWERS WILL CONTINUE THROUGH THIS EVENING...MOST NUMEROUS ACROSS THE INTERIOR. A WARMING AND DRYING TREND WILL BEGIN TUESDAY AND CONTINUE THROUGH THE WEEK...WITH THE EXCEPTION OF LOW CLOUDS AND FOG AT TIMES ALONG THE COAST. && .UPDATE... RADAR AND SURFACE OBS SHOWED SOME SHOWERS FORMING ON THE COAST AND JUST OFFSHORE. BUMPED UP POPS TO ISOLATED FOR THIS MORNING ALONG THE NORTH COAST. && .PREV DISCUSSION... /ISSUED 336 AM PDT MON JUN 6 2011/ DISCUSSION...THE NEXT FEATURE TO IMPACT OUR WEATHER IS A SHORTWAVE MOVING QUICKLY DOWN THE COAST AND FILLING. THE MAIN IMPACT WILL BE A FEW SHOWERS AND WIDESPREAD CLOUD COVER ACROSS THE AREA THROUGH THIS EVENING. LATE TONIGHT SKIES WILL BEGIN TO CLEAR INLAND AS THE GFS AND ECMWF ARE IN GOOD AGREEMENT ON A RIDGE OF HIGH PRESSURE BUILDING IN. MODELS ARE INDICATING LOW CLOUDS AND FOG WILL LINGER ALONG THE COAST. DUE TO THE RECENT RAIN MORNING FOG IS EXPECTED ACROSS THE INTERIOR ESPECIALLY IN THE SOUTH. COVERAGE WILL DEPEND ON HOW MUCH THE SKIES CLEAR TO ALLOW FOR RADIATIONAL COOLING. WEDNESDAY MODELS ARE INDICATING AN UPPER LEVEL LOW MOVING SOUTH OVER THE GREAT BASIN. THE GFS AND ECMWF HAVE COME INTO BETTER AGREEMENT ON KEEPING THE LOW FARTHER INLAND...SO EXPECT TO MAIN IMPACT TO BE A FEW HIGH CLOUDS MOVING OVER THE AREA. FLOW IS SLIGHTLY OFFSHORE ON WEDNESDAY AND A LITTLE STRONGER OFFSHORE PUSH IS EXPECTED ON THURSDAY AND SO COASTAL LOW CLOUDS/FOG COVERAGE MAY BE DIMINISHED. THURSDAY HEIGHTS CONTINUE TO BUILD SO INLAND TEMPERATURES WILL CONTINUE TO WARM BACK TO NEAR SEASONAL LEVELS. FRIDAY INTO THE WEEKEND MODELS ARE HINTING AT A SERIES OF WEAK DISTURBANCES MOVING THROUGH THE AREA...HOWEVER THE MAIN IMPACT LOOKS TO INCREASED CLOUD COVER...SLIGHTLY COOLER TEMPERATURES AND A FEW SHOWERS OVER HIGHER TERRAIN. A FEW THUNDERSTORMS ARE POSSIBLE AS WELL IF THESE DISTURBANCES COME THROUGH DURING PEAK HEATING IN THE AFTERNOON. MKK AVIATION...11-4 MICRON SAT IMAGERY SHOWS BROAD AREA OF FG/STRATUS ALONG THE COAST AND OVER THE WATERS. MVFR CIGS WILL CONTINUE THROUGH THE DAY AS ONSHORE FLOW PERSISTS WITH SOME IFR CIGS ALONG THE COAST THROUGH 17Z. ISOLD TO SCT SHOWERS EXPECTED THIS AFTERNOON AS UPPER LOW SLOWLY PUSHES INLAND WITH TEMPO MVFR TO IFR CONDITIONS MAINLY ACROSS TRINITY AND MENDOCINO COUNTIES. CIGS WILL LOWER TO IFR THIS EVENING ALONG THE COAST WITH PATCHY VALLEY FG RESULTING IN MVFR TO IFR CONDITIONS IN LOWERED CIGS AND REDUCED VSBYS. MARINE...SHORT PERIOD NORTHERLY SWELL WILL CONTINUE TO MIX WITH A LONGER PERIOD S SWELL TODAY. A NW SWELL WILL MOVE INTO THE WATERS THIS AFTERNOON AND PEAK AT 5-7 FT AT 11-13 SEC OVERNIGHT. HIGH PRESSURE WILL BUILD OVER THE E PAC TUE WITH N WINDS INCREASING AS A THERMAL TROUGH DEVELOPS ALONG THE COAST. ADVISORIES ARE EXPECTED BEGINNING TUE WITH POSSIBLE GALES OVER THE OUTER WATERS BEGINNING WED. THIS WILL RESULT IN BUILDING SHORT PERIOD SEAS ALONG WITH A CONTINUED 3-4 FT 16-18 SEC S SWELL. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jun 6, 5:00 AM PDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 500 AM PDT MON JUN 6 2011 CAZ001>004-076-071200- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 500 AM PDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.